# SDR IPXA2017100322282

- Difficulty date: October 2, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 13,491 hours, 4,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Cover Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER COVER HAS A DAMAGED HINGE SPRING. ADJUSTED AND ALIGNED IAW AMM 20-00-00.  OPS CHECKED GOOD.
